MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 869-011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent unspecified surgery.Post-op, the patient complained of pain and it was confirmed through radiography that the rod parts have been broken and thus a revision surgery was performed to replace the rod.The patient was in a good condition after the revision.
 
Additional Manufacturer Narrative
Image review: post-op x-rays at an undetermined time from initial implant show long segment hole and rod construct for thoraco lumbar fusion.There is a fracture of the rod at the transition, probably as a result of failure of fusion.There is straightening of the thoracic lordosis.It is not possible to judge sagittal balance on the provided image.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7771786
Report Number1030489-2018-01119
Device Sequence Number11015882
Product Code KWP
UDI-Device Identifier00721902750991
UDI-Public00721902750991
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K031655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number869-011
Device Lot Number0399077W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR